MAUDE Adverse Event Report: ZIMMER BIOMET, INC. VANGUARD PS TIB BRG 63/67 X 14 MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. VANGUARD PS TIB BRG 63/67 X 14 MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Unspecified Infection (1930); Joint Dislocation (2374)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-04447.Implant date: unknown date in 2017.Concomitant medical devices: biomet cocr finned tib tray 67 mm catalog#: 141232 lot#: j3929433, van ps open intl fem-lt 60 60 catalog#: 183124 lot#: j3941970, series a pat w/wr std 28 1 peg eg catalog#: 184702 lot#: 590770.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the patient underwent a left knee revision due to infection and dislocation.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Reported event was unable to be confirmed.No product was returned or no photographs were provided; visual and dimensional evaluations could not be performed.Review of device history records identified no deviations or anomalies during manufacturing.Review of complaint history found no additional related issues for this item and the reported part and lot combinations.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
VANGUARD PS TIB BRG 63/67 X 14 MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11096372
Report Number0001825034-2020-04407
Device Sequence Number17046344
Product Code JWH
UDI-Device Identifier00880304271876
UDI-Public(01)00880304271876(17)211209(10)293810
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K113550
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model NumberN/A
Device Catalogue Number183624
Device Lot Number293810
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age49 YR
Patient Weight81